# SDR UALA2010050501511

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 64,668 hours, 7,741 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 30289
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ELECT SMELL ABOVE M41 CIRCUIT BREAKERS IN THAT AREA PULLED AND SMELL CLEARED.  REPLACED M41 COFFEEMAKER, OPS CK OK. M42 COFFEEMAKER WAS ALSO REPLACED AS A PRECAUTION. UNABLE TO DUPLICATE ANY BURNED ELECTRICAL SMELLS IN THIS AREA.
